# SDR IPXA2021061470578

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 82,328 hours, 17,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Unsecure
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA"DOOR DISARMED" LIGHT FWD OF R1 ENTRY DOOR IS NOT SECURE.REPLACED DISARMED LIGHT ASSY REF IPC 52 11 20 01 C/ WOPS CHECK LIGHT REF M/M CH 52 70 00 OK FOR SERVICE.
